# SDR SWI2024F01152

- Difficulty date: September 23, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG TIRE BURST PANEL ATTACHING ANGLE FOR PANEL 642AZ HAS CORROSION CAMP 28886419     (C-CHECK RO 11/6/2024)    REMOVED AND REPLACED R/H TIRE BURST ANGLE P/N CC670-10338-2. REF. CRJ700 SRM 51-42-21-001-001-A01 AND DWG# CC670-10320 REV. F. COMPLIED WITH SKYWEST TASK CARD  51-900-1002-SKY (CL-600-2C10) STRUCTURAL MAJOR REPAIR (**RII**) LEAK CHECK GOOD.
